RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 5(83), Pages 215–221 (Mi umn7478)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events in the USSR

Solomon Grigor'evich Mikhlin (on the fiftieth anniversary of his birth)

I. Ya. Bakelman, M. Sh. Birman, O. A. Ladyzhenskaya


Full text: PDF file (796 kB)

Bibliographic databases:

Document Type: Personalia

Citation: I. Ya. Bakelman, M. Sh. Birman, O. A. Ladyzhenskaya, “Solomon Grigor'evich Mikhlin (on the fiftieth anniversary of his birth)”, Uspekhi Mat. Nauk, 13:5(83) (1958), 215–221

Citation in format AMSBIB
\Bibitem{BakBirLad58}
\by I.~Ya.~Bakelman, M.~Sh.~Birman, O.~A.~Ladyzhenskaya
\paper Solomon Grigor'evich Mikhlin (on the fiftieth anniversary of his birth)
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 5(83)
\pages 215--221
\mathnet{http://mi.mathnet.ru/umn7478}
\zmath{https://zbmath.org/?q=an:0085.00701}


Linking options:
  • http://mi.mathnet.ru/eng/umn7478
  • http://mi.mathnet.ru/eng/umn/v13/i5/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Aleksandrov, A. P. Oskolkov, N. N. Ural'tseva, L. D. Faddeev, “Ol'ga Aleksandrovna Ladyzhenskaya (on her sixtieth birthday)”, Russian Math. Surveys, 38:5 (1983), 171–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Ladyzhenskaya, OA, “Sixth problem of the millennium: Navier–Stokes equations, existence and smoothness”, Russian Mathematical Surveys, 58:2 (2003), 251  mathnet  crossref  isi  elib
  • Успехи математических наук
    Number of views:
    This page:665
    Full text:139
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018